my step daughter has been on depo for about 7 yrs. she has been in and out of hospital and can;t live a normal life. she has sever vomiting, pain in top ot her stomach and bad headaches. they say she has gastropitis. she is sick about a week in hospital. she may go 6 weeks before she has to go in hospital again.
20 Aug 2011
Wow! And this has been going on for six to seven years? I'm really surprised none of her doctor's have considered stopping the Depo Provera for a time to see if all the side effects stop. Surely
she can use something other for birth control for two months such as abstinence, using condoms and spermicide, using an UID. It is a lot easier than it sounds.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I received my first depo shot about a week ago and now I'm starting to get stomach aches and experiencing some nausea. Did anyone else suffer ...
1 answer • 22 Jul 2013
... round of Depo I have gotten. I am now on my fifth round so the pain is almost intolerable to the point where we no longer can have intercourse. I ...
2 answers • 23 Jan 2014
... and I've seen spotting for the past 12 days now. I called my nurse and she gave me a pill to stop it but I'm feeling bloated is this ...
2 answers • 7 Feb 2014
... nausea, dizziness, ect. I heard something about taking antibiotics is that true? I am asking for my daughter-in-law who is 21 and just got a shot ...
1 answer • 31 Jul 2014
I had my Implanon contraceptive removed about 2 weeks ago. That same day I had the Depo-Provera injection. I have had extreme pain during intercourse ...
1 answer • 13 Apr 2015